# SDR UPS05845000

- Difficulty date: August 1, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB ACCESS COMPT FWD BULKHEAD LEDGE NR 3 CRACKED AT ANGLE ATTACH, LWR (MARKED).  REMOVED LT AFT BULKHEAD WALL PANEL OF MAIN CARGO DECK TO FACILITATE SHEET METAL REPAIR. CONT. TO LP 414978 NR 2: REMOVED RIVETS AND BOLTS FROM PRESS BULKHEAD TO FACILITATE REPAIR. BEGAN FABRICATION OF REPAIR PARTS PER EO DC8-5310-6598C. REPAIRED IN STAB COMP AFT PRESS BULKHEAD "J" BEAM PER EO DC8-5310-6598C.
